Alert archive / Colorado / Snow Advisories in 2007

Snow Advisory 21, NWS Grand Junction, CO

November 22, 200710 counties in Colorado

NWS Grand Junction, CO issued this snow advisory at Nov 22, 2007, 3:44 AM MST for 10 counties in Colorado. It took effect at Nov 22, 2007, 9:31 PM MST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2007, 3:44 AM MST (10:44 UTC)
In effect from
Nov 22, 2007, 9:31 PM MST
Expired
Nov 23, 2007, 5:00 PM MST
In force
19 hr
Issued by
NWS Grand Junction, CO

Counties Archuleta County, CO, Dolores County, CO, Gunnison County, CO, Hinsdale County, CO, La Plata County, CO, Montezuma County, CO, Montrose County, CO, Ouray County, CO, San Juan County, CO, San Miguel County, CO

The radar

The Grand Junction radar (KGJX), 140 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2007-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2007-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2176 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KGJT 221044
WSWGJT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
344 AM MST THU NOV 22 2007

COZ018-019-222230-
/O.NEW.KGJT.SN.Y.0021.071123T0600Z-071124T0000Z/
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
INCLUDING THE CITIES OF...OURAY...TELLURIDE...LAKE CITY...
SILVERTON...RICO...HESPERUS
344 AM MST THU NOV 22 2007

...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
FRIDAY. 

A STORM SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION TONIGHT AND
EARLY FRIDAY...BRINGING WIDESPREAD SNOW TO THE SAN JUAN MOUNTAINS.
TOTAL SNOWFALL ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED...WITH
THE HEAVIEST AMOUNTS ALONG SOUTHWEST FACING SLOPES. THE SNOW WILL
DECREASE IN COVERAGE AND INTENSITY BY LATE FRIDAY AFTERNOON.  

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. COAL
BANK...MOLAS...RED MOUNTAIN AND LIZARD HEAD PASSES THROUGH THE SAN
JUAN MOUNTAINS WILL ALL SEE SIGNIFICANT SNOWFALL ACCUMULATIONS ON
FRIDAY. 

$$

JDC
4 follow-up statements
000 
WWUS45 KGJT 222159
WSWGJT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
259 PM MST THU NOV 22 2007

COZ018-019-230600-
/O.CON.KGJT.SN.Y.0021.071123T0600Z-071124T0000Z/
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
INCLUDING THE CITIES OF...OURAY...TELLURIDE...LAKE CITY...
SILVERTON...RICO...HESPERUS
259 PM MST THU NOV 22 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST FRIDAY. 

A STORM SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION LATE TONIGHT
AND EARLY FRIDAY...BRINGING WIDESPREAD SNOW TO THE SAN JUAN
MOUNTAINS. TOTAL SNOWFALL ACCUMULATIONS OF 5 TO 10 INCHES ARE
EXPECTED...WITH THE HEAVIEST AMOUNTS ALONG SOUTHWEST FACING
SLOPES. THE SNOW WILL DECREASE IN COVERAGE AND INTENSITY BY LATE
FRIDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. COAL BANK...
MOLAS...RED MOUNTAIN AND LIZARD HEAD PASSES THROUGH THE SAN JUAN
MOUNTAINS WILL SEE SIGNIFICANT SNOWFALL ACCUMULATIONS ON FRIDAY.

$$
000 
WWUS45 KGJT 230431
WSWGJT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
931 PM MST THU NOV 22 2007

COZ023-231245-
/O.EXB.KGJT.SN.Y.0021.071123T0800Z-071124T0000Z/
SAN JUAN RIVER BASIN-
INCLUDING THE CITY OF...PAGOSA SPRINGS AND VICINITY
931 PM MST THU NOV 22 2007

...SNOW ADVISORY IN EFFECT FROM 1 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 5 PM MST FRIDAY. 

A STORM SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION LATE
TONIGHT AND EARLY FRIDAY...BRINGING WIDESPREAD SNOW TO LOWER
ELEVATIONS OF ARCHULETA COUNTY...INCLUDING PAGOSA SPRINGS.
TOTAL SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED. THE
SNOW WILL DECREASE IN COVERAGE AND INTENSITY FRIDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. 


$$

COZ021-022-231245-
/O.EXB.KGJT.SN.Y.0021.071123T0800Z-071124T0000Z/
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS...
DURANGO...BAYFIELD...IGNACIO
931 PM MST THU NOV 22 2007

...SNOW ADVISORY IN EFFECT FROM 1 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 5 PM MST FRIDAY. 

A STORM SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION LATE
TONIGHT AND EARLY FRIDAY...BRINGING WIDESPREAD SNOW TO THE LOWER
ELEVATIONS OF SOUTHWEST COLORADO. TOTAL SNOWFALL ACCUMULATIONS OF
2 TO 5 INCHES ARE EXPECTED...WITH THE HEAVIEST AMOUNTS ACROSS HIGHER
ELEVATIONS ADJACENT TO THE SAN JUAN MOUNTAINS. THE SNOW WILL
DECREASE IN COVERAGE AND INTENSITY FRIDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.


$$

COZ018-019-231245-
/O.CON.KGJT.SN.Y.0021.071123T0600Z-071124T0000Z/
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
INCLUDING THE CITIES OF...OURAY...TELLURIDE...LAKE CITY...
SILVERTON...RICO...HESPERUS
931 PM MST THU NOV 22 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. 

A STORM SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION LATE
TONIGHT AND EARLY FRIDAY...BRINGING WIDESPREAD SNOW TO THE SAN
JUAN MOUNTAINS. TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 11 INCHES
ARE EXPECTED...WITH THE HEAVIEST AMOUNTS ALONG SOUTHWEST FACING
SLOPES. THE SNOW WILL DECREASE IN COVERAGE AND INTENSITY BY LATE
FRIDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. COAL BANK...
MOLAS...RED MOUNTAIN AND LIZARD HEAD PASSES THROUGH THE SAN JUAN
MOUNTAINS WILL SEE SIGNIFICANT SNOWFALL ACCUMULATIONS THROUGH
FRIDAY AFTERNOON.

$$
000 
WWUS45 KGJT 231040
WSWGJT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
340 AM MST FRI NOV 23 2007

COZ018-019-231800-
/O.CON.KGJT.SN.Y.0021.000000T0000Z-071124T0000Z/
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
INCLUDING THE CITIES OF...OURAY...TELLURIDE...LAKE CITY...
SILVERTON...RICO...HESPERUS
340 AM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

A STORM SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION EARLY
TODAY...BRINGING WIDESPREAD SNOW TO THE SAN JUAN MOUNTAINS. TOTAL
SNOWFALL ACCUMULATIONS OF 6 TO 11 INCHES ARE EXPECTED...WITH THE
HEAVIEST AMOUNTS ALONG SOUTHWEST FACING SLOPES. THE SNOW WILL
DECREASE IN COVERAGE AND INTENSITY BY LATE THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. COAL BANK...
 MOLAS...RED MOUNTAIN AND LIZARD HEAD PASSES THROUGH THE SAN JUAN
MOUNTAINS WILL SEE SIGNIFICANT SNOWFALL ACCUMULATIONS THROUGH
FRIDAY AFTERNOON.

$$

COZ023-231800-
/O.CON.KGJT.SN.Y.0021.000000T0000Z-071124T0000Z/
SAN JUAN RIVER BASIN-
INCLUDING THE CITY OF...PAGOSA SPRINGS AND VICINITY
340 AM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

A STORM SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION EARLY
TODAY BRINGING WIDESPREAD SNOW TO LOWER ELEVATIONS OF ARCHULETA
COUNTY...INCLUDING PAGOSA SPRINGS. TOTAL SNOWFALL ACCUMULATIONS OF
4 TO 8 INCHES ARE EXPECTED. THE SNOW WILL DECREASE IN COVERAGE AND
INTENSITY THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

COZ021-022-231800-
/O.CON.KGJT.SN.Y.0021.000000T0000Z-071124T0000Z/
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS...
DURANGO...BAYFIELD...IGNACIO
340 AM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

A STORM SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION EARLY
TODAY...BRINGING WIDESPREAD SNOW TO THE LOWER ELEVATIONS OF
SOUTHWEST COLORADO. TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 5 INCHES
ARE EXPECTED...WITH THE HEAVIEST AMOUNTS ACROSS HIGHER ELEVATIONS
ADJACENT TO THE SAN JUAN MOUNTAINS. THE SNOW WILL DECREASE IN
COVERAGE AND INTENSITY THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AS
000 
WWUS45 KGJT 231735
WSWGJT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1035 AM MST FRI NOV 23 2007

COZ018-019-240000-
/O.CON.KGJT.SN.Y.0021.000000T0000Z-071124T0000Z/
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
INCLUDING THE CITIES OF...OURAY...TELLURIDE...LAKE CITY...
SILVERTON...RICO...HESPERUS
1035 AM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

A STORM SYSTEM WILL MOVE EAST OF THE FOUR CORNERS REGION THIS
AFTERNOON...BRINGING WIDESPREAD SNOW TO THE SAN JUAN MOUNTAINS.
TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 11 INCHES ARE EXPECTED...WITH
THE HEAVIEST AMOUNTS ALONG SOUTHWEST FACING SLOPES. THE SNOW WILL
DECREASE IN COVERAGE AND INTENSITY BY LATE THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. COAL BANK...
  MOLAS...RED MOUNTAIN AND LIZARD HEAD PASSES THROUGH THE SAN
JUAN MOUNTAINS WILL SEE SIGNIFICANT SNOWFALL ACCUMULATIONS
THROUGH LATE THIS AFTERNOON.

$$

COZ023-240000-
/O.CON.KGJT.SN.Y.0021.000000T0000Z-071124T0000Z/
SAN JUAN RIVER BASIN-
INCLUDING THE CITY OF...PAGOSA SPRINGS AND VICINITY
1035 AM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

A STORM SYSTEM WILL MOVE EAST OF THE FOUR CORNERS REGION THIS
AFTERNOON BRINGING WIDESPREAD SNOW TO LOWER ELEVATIONS OF
ARCHULETA COUNTY...INCLUDING PAGOSA SPRINGS. TOTAL SNOWFALL
ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED. THE SNOW WILL
DECREASE IN COVERAGE AND INTENSITY LATE THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

COZ021-022-240000-
/O.CON.KGJT.SN.Y.0021.000000T0000Z-071124T0000Z/
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS...
DURANGO...BAYFIELD...IGNACIO
1035 AM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

A STORM SYSTEM WILL MOVE EAST OF THE FOUR CORNERS REGION THIS
AFTERNOON...BRINGING WIDESPREAD SNOW TO THE LOWER ELEVATIONS OF
SOUTHWEST COLORADO. TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 5 INCHES
ARE EXPECTED...WITH THE HEAVIEST AMOUNTS ACROSS HIGHER ELEVATIONS
ADJACENT TO THE SAN JUAN MOUNTAINS. THE SNOW WILL DECREASE IN
COVERAGE AND INTENSITY THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this snow advisory went out at Nov 22, 3:30 AM MST, 14 minutes earlier.

Area forecast discussion, Nov 22, 3:30 AM MST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
330 AM MST THU NOV 22 2007

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
BELOW NORMAL TEMPERATURES FOR MOST LOCATIONS AND SNOW FOR THE
SOUTHERN MOUNTAINS TONIGHT AND FRIDAY.

A COLD THANKSGIVING MORNING ACROSS EASTERN UT AND WESTERN CO AS THE
AIRMASS REMAINS STABLE AND SKIES ARE MOSTLY CLEAR EARLY THIS MORNING.
A FEW FEATURES TO TAKE NOTE OF...A SOUTHERN WAVE IS TRACKING OVER AZ
AND NM AND A LOW IS DIGGING INTO THE GREAT BASIN. THE SOUTHERN WAVE
WILL BRING AN INCREASE IN MOISTURE AT MID LEVELS WHILE AN AREA OF
HIGH PRESSURE AT LOW LEVELS WILL TURN WINDS EASTERLY AND ADD TO THE
MOISTURE OVER NM. SOME OF THIS LOW LEVEL MOISTURE COULD MAKE IT TO
THE SOUTHERN BORDER OF CO. THE LOW DIGGING INTO THE GREAT BASIN
TRACKS TO THE FOUR CORNERS BY EARLY FRIDAY MORNING. THIS SYSTEM IS
FAIRLY DRY LIKE THE LAST ONE BUT WITH THE ADDITIONAL MOISTURE FROM
THE SOUTH SHOULD PRODUCE MORE PRECIP. ANOTHER WAVE BEHIND THE FIRST
WILL KICK THE FIRST LOW EAST BEFORE SPLITTING AND DIGGING SOUTH
TOWARD OLD MEX. FAVORED AREAS FOR SNOW LOOK TO BE THE SAN JUAN MTNS
WITH AMOUNTS REACHING ADV CRITERIA...5 TO 10 INCHES IN THE
SOUTHWESTERN SAN JUANS AND 4 TO 8 IN THE NORTHWESTERN SAN JUANS.
THEREFORE AN ADVISORY WILL BE ISSUED FROM LATE TONIGHT THROUGH
FRIDAY. THE HIGHER LOCATIONS OF THE LA SAL AND ABAJO MTNS OF UT WILL
ALSO BE FAVORED AREAS BUT FOR NOW SNOWFALL SHOULD STAY BELOW ADV
CRITERIA. AN AREA THAT WILL ALSO SEE SNOWFALL IS THE ANIMAS BASIN AND
SAN JUAN RIVER BASIN WITH ONE TO 3 INCHES. CONFIDENCE LOWER FOR
HIGHER AMOUNTS SO WILL LEAVE THESE ZONES OUT OF ADV FOR NOW BUT WILL
HAVE TO MONITOR HOW THIS STORM IS SETTING UP AND ADJUST ACCORDINGLY.
MAX TEMPERATURES WILL REMAIN BELOW NORMS FOR MOST LOCATIONS. MINIMUMS
WILL CONTINUE COLD NORTH WITH SOME MODERATION OVER THE SOUTH WITH THE
INCREASED CLOUD COVER. AS THE FIRST LOW EXITS EAST LATE FRIDAY SNOW
SHOULD TAPPER OFF LEAVING LINGERING SNOW SHOWERS FRIDAY NIGHT.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
SOUTHWEST LOW WILL CONTINUE TO TRACK SOUTHEAST AWAY FROM THE
REGION...LEAVING DRY AND COOL CONDITIONS IN PLACE FOR THE MAJORITY OF
THE FORECAST AREA SATURDAY THROUGH SUNDAY NIGHT. ANOTHER WEAKER
SYSTEM TRACKS NORTH OF THE FORECAST AREAS ON MONDAY...WITH TAIL END
OF THE SYSTEM CLIPPING THE NORTHERN ZONES. LIMITED MOISTURE AND
DYNAMICS FOR OUR AREA WILL RESULT IN FAIRLY LOW POPS STARTING MONDAY
AND LINGERING INTO MONDAY NIGHT.  SHORTWAVE RIDGING ON TUESDAY
AHEAD OF ANOTHER DIGGING SYSTEM ALONG THE WEST COAST. THIS SYSTEM
DEEPENS OVER THE NORTHERN BAJA TUESDAY AND WEDNESDAY WITH DEEP
SOUTHERLY FLOW DEVELOPING ACROSS WESTERN COLORADO. THIS LIFTS
MOISTURE NORTHWARD INTO THE FOUR CORNERS ONCE AGAIN...BRINGING
ANOTHER CHANCE OF SNOW TO THE SAN JUANS.  TEMPERATURES WILL REMAIN
ON THE COOL SIDE OF NORMAL THROUGH THE PERIOD.

&&

AVIATION...VFR CONDITIONS TODAY. CONDITIONS DETERIORATE ACROSS
SOUTHWEST COLORADO AND SOUTHEAST UTAH TONIGHT AS A LOW PRESSURE
SYSTEM LIFTS MOISTURE NORTHWARD INTO THE FOUR CORNERS. THIS WILL
BRING MVFR AND IFR CEILINGS BY EARLY FRIDAY MORNING. SNOWFALL
WILL ALSO DEVELOP BY FRIDAY MORNING...LOWERING VISIBILITIES TO
LESS THAN 3 MILES...ESPECIALLY OVER THE SAN JUAN MOUNTAINS AND
ADJACENT SOUTHERN VALLEYS FROM CORTEZ EAST TO PAGOSA SPRINGS. AREAS
FROM INTERSTATE 70 NORTHWARD WILL EXPERIENCE LOCAL MVFR CEILINGS ON
FRIDAY.

&&

.FIRE WEATHER...
THE LATEST FIRE WEATHER POINT FORECAST MATRIX...INCLUDING 3-HOURLY
SMOKE DISPERSION DESCRIPTORS...IS AVAILABLE ON THE FIRE WEATHER
SECTION OF THE NWS GRAND JUNCTION WEBSITE AT WEATHER.GOV/GJT

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...SNOW ADVISORY FROM 11 PM TONIGHT UNTIL 5 PM FRIDAY FOR THE
       SAN JUAN MOUNTAINS...INCLUDING ZONES 18 AND 19.
.UT...NONE.

SHORT TERM.....AS
LONG TERM......JDC
AVIATION.......JDC
FIRE WEATHER...TGJT
Hazardous weather outlook, Nov 21, 5:45 AM MST, 21 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
545 AM MST WED NOV 21 2007

COZ001>014-017>023-UTZ022>025-027>029-221245-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
545 AM MST WED NOV 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN COLORADO AND EASTERN
UTAH.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS WILL LINGER OVER THE NORTHERN AND CENTRAL COLORADO
MOUNTAINS AND HIGHER VALLEYS.  THE BEST CHANCE OF ADDITIONAL SNOW
WILL BE FROM RABBIT EARS PASS TO VAIL PASS AFFECTING HIGHWAY 40
AND INTERSTATE 70. THE SNOW SHOWERS WILL CLEAR FROM WEST TO EAST
THROUGH LATE MORNING AND THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF VALLEY RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS
THURSDAY NIGHT AND FRIDAY MORNING...ESPECIALLY ACROSS SOUTHWEST
COLORADO. OTHERWISE...DRY AND COOL CONDITIONS WILL REMAIN IN PLACE
THROUGH NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

AS/JDC

Nearby

Snow Advisories in Colorado, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.